Browse Title Index

Issue Title
Vol 51, No 1 (2019): 51_1 Mean Estimation Using Even Order Ranked Set Sampling Details   PDF
Muhammad Noor- ul-Amin, Muhammad Tayyab, Muhammad Hanif
Vol 48, No 2 (2016): 48_2 Measurable Soft Mappings Abstract   PDF
Muhammad Riaz, Khalid Naeem
Vol 48, No 2 (2016): 48_2 Meromorphically Starlike Functions at Infinity Abstract   PDF
Imran Faisal, Shafiqa Jabeen, Maslina Darus
Vol 55, No 1 (2023): 55_1 Metric Based Fractional Dimension of Toeplitz Networks Abstract   PDF
Hassan Zafar, Muhammad Javaid
A. R. Wehgal, Muhammad Ashraf
Vol 50, No 4 (2018): 50_4 MHD Flow of Burgers’ Fluid under the Effect of Pressure Gradient Through a Porous Material Pipe Abstract   PDF
Rabia Safdar, Muhammad Imran, Madeeha Tahir, N. Sadiq, M. A. Imran
Vol 52, No 4 (2020): 52_4 Micropolar Fluid Flow with Heat Generation through a Porous Medium Abstract   PDF
Sohail Ahmad, Muhammad Ashraf, Kashif Ali
Vol 54, No 6 (2022): 54_6 Midpoint type Fractional Integral Inequalities for convex and positive symmetric Increasing functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain
Vol 51, No 2 (2019): 51_2 Modeling and Control of Zoonotic Cutaneous Leishmaniasis Abstract   PDF
Fawad Nadeem, Muhammad Zamir, Abdessamad Tridane, Younas khan, Younas khan
Vol 52, No 10 (2020): 52_10 Modelling and Analysis of the Fractional Order Ebola Virus Model with Caputo Fabrizio Derivative Abstract   PDF
Muhammad Farman, Qasim Bin Rasheed, Muhammad Umer Saleem, Aqeel Ahmad
Vol 55, No 2 (2023): 55_2 Modification of Homotopy Perturbation Algorithm Through Least Square Optimizer for Higher Order Integro-Differential Equations Abstract   PDF
Mubashir Qayyum Mubashir Qayyum, Imbsat Oscar
Vol 50, No 3 (2018): 50_3 Modified Bracketing Method for Solving Nonlinear Problems With Second Order of Convergence Abstract   PDF
Umair Khalid Qureshi, Asif Ali Shaikh, Prem Kumar Malhi
Vol 48, No 2 (2016): 48_2 Modified Jungck Mann and Modified Jungck Ishikawa Iteration Schemes For Zamfirescue Opertor Abstract   PDF
Muhammad Saqib, Muhammad Iqbal
Vol 51, No 3 (2019): 51_3 Modified Maximum Likelihood Integrated Robust Ratio Estimator in Simple Random Sampling Details   PDF
Azaz Ahmad, Aamir Sanaullah, Muhammad Hanif
Vol 51, No 11 (2019): 51_11 Modified Optimal Homotopy Perturbation Method to Investigate Jeffery-Hamel Flow Abstract   PDF
Liaqat Ali, Saeed Islam, Taza Gul
Vol 47, No 2 (2015): 47_2 Monogenity of Biquadratic Fields Related to Dedekind-Hasse’s Problem Abstract   PDF
Mamoona Sultan, Yoshifumi Kohno, Toru Nakahara
Vol 51, No 4 (2019): 51_4 Multi Q-Single Valued Neutrosophic Soft Expert Set and its Application in Decision Making Details   PDF
Qaisar Khan, Tahir Mahmood, Nasruddin Hassan
Vol 54, No 1 (2022): 54_1 Multi-Attribute Decision Support Model Based on Bijective Hypersoft Expert Set Abstract   PDF
Muhammad Ihsan, Muhammad Saeed, Atiqe Ur Rahman, Florentin Smarandache
Vol 53, No 10 (2021): 53_10 Multipolar Interval-Valued Fuzzy Set with Application of Similarity Measures and multi-person TOPSIS technique Abstract   PDF
Muhammad Saeed, Asad Mehmood, Muhammad Arslan
Vol 49, No 1 (2017): 49_1 Multi-step frozen Jacobian iterative scheme for solving IVPs and BVPs based on higher order Fr´echet derivatives Abstract   PDF
Iqra Ilyas, Zulfiqar Ali, Fayyaz Ahmad, Malik Zaka Ullah, Ali Saleh Alshomrani
Vol 46, No 1 (2014): 46_1 Multivalent Functions with Respect to Symmetric Conjugate Points Abstract   PDF
C. Selvaraj, K. R. Karthikeyan, G. Thirupathi
Vol 49, No 2 (2017): 49_2 (n, k)-Multiple Factorials with Applications Abstract   PDF
Abdur Rehman, Shahid Mubeen, Sajid ur Rehman Siddiqi
Vol 52, No 3 (2020): 52_3 nalysis of Time-Fractional Semi-Analytical Solutions of Strong Interacting Internal Waves in Rotating Ocean Abstract   PDF
Muhammad Sarmad Arshad
Vol 51, No 3 (2019): 51_3 Nanofluid Film Flow of Eyring Powell Fluid with Magneto Hydrodynamic Effect on Unsteady Porous Stretching Sheet Abstract   PDF
Mohammad Ishaq, Gohar Ali, Syed Inayat Ali Shah, Zahir Shah, Sher Muhammad, Syed Asif Hussain
Vol 51, No 7 (2019): 51_7 Neighborhood Properties for k-Uniformly Starlike Functions Abstract   PDF
Zahra Orouji, Rasul Aghalary
Vol 52, No 1 (2020): 52_1 Neutrosophic Quotient Submodules and Homomorphisms Abstract   PDF
Binu R., Paul Isaac
Vol 54, No 9 (2022): 54_9 New Analytical Method and Application for Solve the Nonlinear Wave Equation Abstract   PDF
Ram Dayal Pankaj
Vol 55, No 11-12 (2023): 55_11-12 New Exact Solutions of a Second Grade MHD Flow Through Porous Media Using TravellingWave Method Abstract   PDF
Manoj Kumar, Santosh Kumar Singh
Vol 51, No 2 (2019): 51_2 New Fej´er and Hermite-Hadamard Type Inequalities for Differentiable p-Convex Mappings Details   PDF
Muhammad Amer Latif
Vol 53, No 4 (2021): 53_4 New Generalized Reverse Minkowski Inequality and Related Integral Inequalities via Generalized ·-Fractional Hilfer-Katugampola Derivative Abstract   PDF
Samaira Naz, Muhammad Nawaz Naeem
Vol 51, No 6 (2019): 51_6 New Hermite–Hadamard type Inequalities for Harmonically-Convex Functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain
Vol 52, No 2 (2020): 52_2 New Hermite-Hadamard Type Inequalities for ExponentiallyGAandGG-ConvexFunctions Abstract   PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor, arhat Safdar
Vol 50, No 3 (2018): 50_3 New Hermite-Hadamard Type Inequalities With Applications Abstract   PDF
Muhammad Adil Khan, Yousaf Khurshid, Silvestru Sever Dragomir, Rizwan Ullah
Vol 55, No 5-6 (2023): 55_5-6 New Inequalities Involving k-Fractional Integral for h-Convex Functions and Their Applications Abstract   PDF
Muhammad Amer Latif
Vol 53, No 2 (2021): 53_2 New Inequalities of Fejer and Hermite-Hadamard type Concerning Convex and Quasi- Convex Functions With Applications Abstract   PDF
Muhammad Amer Latif, Sever Silvestru Dragomir, Sofian Obeidat
Vol 55, No 9-10 (2023): 55_9-10 New Integral Inequalities For r−Convex Functions Abstract   PDF
Mustafa Karag¨ozl¨u, Merve Avcı Ardıc
Vol 53, No 11 (2021): 53_11 New integral inequalities of Hermite–Hadamard type in a generalized context Abstract   PDF
Juan Eduardo Napoles Valdes, Bahtiyar Bayraktar, Saad Ihsan Butt
Vol 45, No 1 (2013): 45_1 New Integral Inequalities of the Type of Hermite-Hadamard Through Quasi Convexity Abstract   PDF
S. Hussain, S. Qaisar
Vol 46, No 2 (2014): 46_2 New Integral Inequalities through Generalized Convex Functions Abstract   PDF
Muhammad Muddassar, Ahsan Ali
Vol 47, No 1 (2015): 47_1 New Operational Matrix For Shifted Legendre Polynomials and Fractional Differential Equations With Variable Coefficients Abstract   PDF
Hammad Khalil, Rahmat Ali Khan, Mohammed H. Al-Smadi, Asad A. Freihat, Nabil Shawagfeh
Vol 51, No 5 (2019): 51_5 New Quartic B-Spline Approximation for Numerical Solution of Third Order Singular Boundary Value Problems Details   PDF
Muhammad Kashif Iqbal, Muhammad Abbas, Bushra Zafar
Vol 52, No 3 (2020): 52_3 New Quartic B-spline Approximations for Numerical Solution of Fourth Order Singular Boundary Value Problems Abstract   PDF
Muhammad Kashif Iqbal, Muhammad Abbas, Bushra Zafar
Vol 49, No 2 (2017): 49_2 New Refinement of Jensen-Mercer’s Operator Inequality and Applications to Means Abstract   PDF
Khuram Ali Khan, Muhammad Adil Khan, Uzma Sadaf
Vol 54, No 6 (2022): 54_6 New Subclass of Analytic Functions Associated with Fractional q¡ Differintegral Operator Abstract   PDF
D. D. Bobalade, S. B. Joshi, N. D. Sangle
Vol 46, No 1 (2014): 46_1 New w-Convergence Conditions for the Newton-Kantorovich Method Abstract   PDF
Ioannis K. Argyros, Hongmin Ren
Vol 45, No 1 (2013): 45_1 Newton–Steffensen–Type Method for Perturbed Nonsmooth Subanalytic Variational Inequalities Abstract   PDF
Ioannis K. Argyros, Saıd Hilout
Vol 52, No 4 (2020): 52_4 nIαg-closed sets and Normality via nIαg-closed sets in Nano Ideal Topological Spaces Abstract   PDF
M. Parimala, D. Arivuoli, R. Udhayakumar
Vol 51, No 10 (2019): 51_10 Non algebraic limit cycles for family of autonomous polynomial planar differential systems Abstract   PDF
A. Bendjeddou, A. Kina
Vol 47, No 2 (2015): 47_2 Non Standard Finite Difference Method for Quadratic Riccati Differential Equation Abstract   PDF
Samia Riaz, Muhammad Rafiq, Ozair Ahmad
Vol 47, No 2 (2015): 47_2 Nonconvex Functions and Integral Inequalities Abstract   PDF
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar
251 - 300 of 495 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved